# SDR HEEA0014554

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611122
- Condition: Faulty
- Location: Pitch Slice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PITCH AFCS CHANNEL KICKING IN- FLIGHT.
